# SDR CA020110019

- Difficulty date: January 7, 2002
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Airbus A310-300
- Engine: Ge CF680C2*
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Mec
- Part number: 8061889
- Condition: Failed
- Location: Nr2 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING TAKE OFF NR 2 ENGINE SPEED UP WAS SLOW ON APPROACH NR 2 ENGINE WAS 15 TO 20 PERCENT LOWER THAN NR 1 ENGINE  AND THROTTLE LEVERS WERE EVEN.   MAIN ENGINE CONTROL REPLACED. LEAK CHECK CARRIED OUT AND IDLE RUN CARRIED OUT,  ALL PARAMETERS CHECKED WITHIN LIMITS.
